Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 258, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2021, 6:03 PM CDT for 8 counties in Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2021, 6:03 PM CDT (23:03 UTC)
- Expired
- May 27, 2021, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, Lincoln County, OK, McClain County, OK, Oklahoma County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:32 PM CDT | TSTM WND GST 60 | 3 Ne Little, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 11:58 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.5
The text
As transmitted.
699
WUUS54 KOUN 272303
SVROUN
OKC017-027-051-081-087-109-125-133-272345-
/O.NEW.KOUN.SV.W.0258.210527T2303Z-210527T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
603 PM CDT Thu May 27 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Grady County in central Oklahoma...
Northern Seminole County in east central Oklahoma...
Lincoln County in central Oklahoma...
Oklahoma County in central Oklahoma...
Northern Cleveland County in central Oklahoma...
Southeastern Canadian County in central Oklahoma...
Northern Pottawatomie County in central Oklahoma...
Northwestern McClain County in central Oklahoma...
* Until 645 PM CDT.
* At 602 PM CDT, severe thunderstorms were located along a line
extending from Meeker to Choctaw to Mustang, moving east southeast
at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Shawnee, Del City, El
Reno, Newcastle, Tecumseh, Chandler, Yukon, Bethany, Mustang,
Choctaw, Warr Acres, The Village, Tuttle, Harrah, McLoud and
Spencer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3531 9658 3518 9786 3531 9800 3549 9805
3563 9726 3579 9690 3584 9662 3540 9662
3540 9660 3541 9658 3539 9654 3544 9657
3546 9654 3543 9651 3543 9649 3546 9648
3546 9646 3545 9644 3536 9644
TIME...MOT...LOC 2302Z 262DEG 43KT 3574 9673 3560 9675 3550 9683
HAIL...1.00IN
WIND...60MPH
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:25 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 27, 2:25 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Norman OK
225 PM CDT Thu May 27 2021
...New SHORT TERM, LONG TERM, UPPER AIR...
.SHORT TERM...
(This evening through Friday)
Issued at 224 PM CDT Thu May 27 2021
Strong to severe thunderstorms will continue into the evening
across most of the area as a cold front moves into minimally-
capped environment (per 18Z special upper air sounding). The
ongoing storms could push out an outflow boundary or two, which
could lead to slight enhancement of a tornado threat if any storms
can form along it, as winds ahead of the boundary could be backed
slightly. Currently, as storms form along the aforementioned cold
front later this afternoon, there may be a brief window for some
discrete storms. The deep-layer shear vector being mostly
parallel to the boundary will foster storm conglomeration shortly
after initiation, and eventually forming into a line that will
move through west-central and central OK. The main threats still
appear to be damaging winds in excess of 80mph and hail up to the
size of baseballs, as SPC mesoanalysis suggests there is at least
MLCAPE values upwards of at least 3000 J/kg across the area. With
numerous storms producing heavy rain rates across areas with
already moist soils, flooding and flash flooding could be possible
across central OK into northern and northeast OK.
Bunker
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 224 PM CDT Thu May 27 2021
Over the weekend mid-level heights will gradually increase as an
approaching mid-level ridge moves into the area. Showers and
thunderstorms are possible on Sunday as a shortwave trough
traverses the area and attendant upslope flow along the Rockies.
Another shortwave should move through on Monday morning, bringing
with it additional chances for showers and storms. A longwave
trough will move in by Tuesday morning and an associated cold
front will bring in showers and storms across the area. Northerly
surface flow should persist through much of the long term, with
slight chances for showers and storms. High temperatures should
stay in the mid to upper 70s across most of the area throughout
the period.
Bunker
&&
.AVIATION...
(18Z TAFS)
Issued at 1127 AM CDT Thu May 27 2021
Two rounds of showers and thunderstorms will be possible
throughout the period. The first round of storms will start around
17Z and will initiate in western OK, and move towards the east
into central OK. The next round will be later this afternoon
associated with a cold front that will sweep through the area.
These storms will move from the north to the south. Otherwise,
some MVFR ceilings are possible through the period, along with a
wind shift associated with the cold front. Some sites could see
some IFR ceilings associated with the aforementioned
thunderstorms.
&&
.UPPER AIR...
Issued at 224 PM CDT Thu May 27 2021
An Upper Air flight is planned later this evening if time permits..
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 59 72 54 72 / 90 0 10 10
Hobart OK 60 75 56 74 / 70 10 10 10
Wichita Falls TX 65 77 60 76 / 80 30 30 20
Gage OK 53 72 53 73 / 10 10 10 10
Ponca City OK 53 72 50 72 / 50 0 0 0
Durant OK 66 80 59 75 / 90 30 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Friday for OKZ008-012-013-018>020-
024>031.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...13Hazardous weather outlook, May 27, 11:41 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1141 AM CDT Thu May 27 2021 OKZ004>048-050>052-TXZ083>090-281645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1141 AM CDT Thu May 27 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms Thursday afternoon and evening across most of Oklahoma into parts of western north Texas. Two rounds of storms are possible this afternoon. The first round is likely to start around the early afternoon and move from western OK into central OK. Later in the afternoon, storms will fire along a cold front in northern OK and move south across the area. Large hail up to the size of baseballs and damaging winds up to 80 mph will be the main threats, though during the early evening there will also be a low tornado risk. .Heavy Rainfall... Localized heavy rainfall and flooding will be possible late on Thursday, mainly across central and southern Oklahoma and north Texas. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Friday and Saturday will see thunderstorm chances across mainly southern Oklahoma and north Texas. More widespread chances for showers and storms will return Sunday through Wednesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 27, 4:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLOOD LUTHER 35.66N 97.20W
05/27/2021 OKLAHOMA OK PUBLIC
CREEK OVERFLOWING.
&&
RCBSpecial weather statement, May 27, 4:56 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 456 PM CDT Thu May 27 2021 OKZ025-026-272215- Oklahoma OK-Lincoln OK- 456 PM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR east central Oklahoma and southwestern Lincoln Counties Until 515 PM CDT... AT 454 PM CDT, a strong thunderstorm was located 5 miles south of Wellston, moving east at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3552 9720 3568 9721 3573 9699 3555 9689 TIME...MOT...LOC 2154Z 258DEG 29KT 3561 9710 JT
Local storm report, May 27, 5:11 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLOOD WELLSTON 35.69N 97.06W
05/27/2021 LINCOLN OK EMERGENCY MNGR
NORTH BOUND LANES HWY 177 NORTH OF WELLSTON
AT 880 RD ARE UNDER WATER.
&&
RCBLocal storm report, May 27, 5:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 4 SW CARNEY 35.76N 97.06W
05/27/2021 E1.00 INCH LINCOLN OK EMERGENCY MNGR
&&
RCBLocal storm report, May 27, 5:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM FLOOD 4 ENE SEWARD 35.81N 97.42W
05/27/2021 LOGAN OK EMERGENCY MNGR
REPORTS OF WATER ABOUT TO GO INTO HOUSES,
FLOODED YARDS, AND STREETS.
&&
RCBSpecial weather statement, May 27, 5:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
531 PM CDT Thu May 27 2021
OKZ017-018-023-024-272300-
Kingfisher OK-Canadian OK-Caddo OK-Blaine OK-
531 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Kingfisher...
northwestern Canadian...north central Caddo and southern Blaine
Counties Until 600 PM CDT...
AT 529 PM CDT, strong thunderstorms were along a line extending from
7 miles south of Loyal to 8 miles southeast of Fay, moving east at 35
MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3589 9768 3579 9768 3549 9846 3572 9863
3576 9863 3594 9819
TIME...MOT...LOC 2229Z 287DEG 29KT 3586 9816 3572 9856
..speg.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| May 26, 7:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| May 26, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| May 26, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 44 min |
| May 26, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 49 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods, Woodward | 49 min |
| May 26, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 51 min |
| May 27, 1:37 AM CDT | Special Weather Statement | OUN | Beckham | 23 min |
| May 27, 2:07 AM CDT | Special Weather Statement | OUN | Beckham | 38 min |
| May 27, 3:28 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 62 min |
| May 27, 4:27 AM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 63 min |
| May 27, 6:39 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 36 min |
| May 27, 10:28 AM CDT | Flood Watch | OUN | Canadian, Cleveland, Garfield, Grady, Kay, Kingfisher and 8 more | 12 hr |
| May 27, 11:56 AM CDT | Special Weather Statement | OUN | Kingfisher | 34 min |
| May 27, 12:00 PM CDT | Special Weather Statement | OUN | Blaine | 30 min |
| May 27, 12:11 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| May 27, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 46 min |
| May 27, 12:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 52 min |
| May 27, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 46 min |
| May 27, 12:35 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| May 27, 12:39 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| May 27, 12:40 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 27, 12:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 42 min |
| May 27, 12:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 39 min |
| May 27, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 47 min |
| May 27, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Noble | 44 min |
| May 27, 1:08 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 37 min |
| May 27, 1:14 PM CDT | Tornado Warning | OUN | Kingfisher | 46 min |
| May 27, 1:17 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| May 27, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 39 min |
| May 27, 1:25 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 36 min |
| May 27, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 46 min |
| May 27, 1:30 PM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 27, 1:41 PM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher, Logan | 4 hr |
| May 27, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 17 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 43 min |
| May 27, 1:50 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 25 min |
| May 27, 1:59 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 15 hr |
| May 27, 2:03 PM CDT | Special Weather Statement | OUN | Major | 27 min |
| May 27, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan, Payne | 45 min |
| May 27, 2:17 PM CDT | Special Weather Statement | OUN | Grant, Kay | 43 min |
| May 27, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 56 min |
| May 27, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 50 min |
| May 27, 2:46 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| May 27, 2:51 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| May 27, 2:51 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 39 min |
| May 27, 3:11 PM CDT | Special Weather Statement | OUN | Lincoln | 19 min |
| May 27, 3:18 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 42 min |
| May 27, 3:21 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 3 hr |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 48 min |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne | 48 min |
| May 27, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 30 min |
| May 27, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 41 min |
| May 27, 3:39 PM CDT | Flash Flood Warning | OUN | Garfield, Kingfisher, Logan, Major, Noble, Payne | 2 hr |
| May 27, 3:42 PM CDT | Special Weather Statement | OUN | Noble | 33 min |
| May 27, 3:46 PM CDT | Special Weather Statement | OUN | Logan | 29 min |
| May 27, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 24 min |
| May 27, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 37 min |
| May 27, 3:56 PM CDT | Special Weather Statement | OUN | Oklahoma | 19 min |
| May 27, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 27 min |
| May 27, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 65 min |
| May 27, 4:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Major | 45 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 38 min |
| May 27, 4:38 PM CDT | Special Weather Statement | OUN | Kingfisher | 7 min |
| May 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 37 min |
| May 27, 4:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Kingfisher | 3 hr |
| May 27, 4:56 PM CDT | Special Weather Statement | OUN | Lincoln | 19 min |
| May 27, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 49 min |
| May 27, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 45 min |
| May 27, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Lincoln, Logan, Oklahoma | 41 min |
| May 27, 5:25 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 3 hr |
| May 27, 5:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 27, 5:47 PM CDT | Flash Flood Warning | OUN | Kingfisher, Logan | 106 min |
| May 27, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 38 min |
| May 27, 6:00 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| May 27, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 27, 6:21 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| May 27, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain | 111 min |
| May 27, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Washita | 15 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.